# SDR 8HBR20171206010

- Difficulty date: November 17, 2017
- Submitted: December 6, 2017
- Operation: General aviation
- Aircraft: N867LA
- Make and model: Cessna 172S
- Aircraft serial: 172S8941
- Aircraft time: 7,646 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 63278
- Condition: Failed
- Location: Engine Oil
- Part time: 365 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE SWITCH FAILED WITH 364.8 TIS.
